Skip to main content

Table 2 Treatment-emergent AEs and grade 3–4 laboratory abnormalities

From: Cobicistat-boosted darunavir in HIV-1-infected adults: week 48 results of a Phase IIIb, open-label single-arm trial

  All patients Treatment-naïve patients
Incidence, [n (%)] Week 24 analysis Week 48 analysis Week 48 analysis
N = 313 N = 313 N = 295
Grade 3–4 AEs 18 (6) 24 (8) 21 (7)
Any AE 275 (88) 286 (91) 270 (92)
Any drug-related AE 123 (39) 128 (41) 122 (41)
Serious AEs 15 (5) 26 (8) 21 (7)
Deaths 0 0 0
AEs any grade, regardless of relationship to study treatment and occurring in ≥10% of patients
Diarrhea 78 (25) 86 (27) 80 (27)
Nausea 67 (21) 72 (23) 69 (23)
Upper respiratory tract infection 31 (10) 44 (14) 43 (15)
Headache 29 (9) 38 (12) 35 (12)
AEs leading to discontinuation*
Any, n 15 (5) 16 (5) 16 (5)
Maculo-papular rash 3 (1) 3 (1) 3 (1)
Rash 3 (1) 3 (1) 3 (1)
Nausea 2 (0.6) 2 (0.6) 2 (0.7)
Hypersensitivity 2 (0.6) 2 (0.6) 2 (0.7)
Idiopathic thrombocytopenic purpura 1 (0.3) 1 (0.3) 1 (0.3)
Dyspepsia 1 (0.3) 1 (0.3) 1 (0.3)
Vomiting 1 (0.3) 1 (0.3) 1 (0.3)
Mycobacterium avium complex infection 1 (0.3) 1 (0.3) 1 (0.3)
Headache 1 (0.3) 1 (0.3) 1 (0.3)
Dysgeusia 1 (0.3) 1 (0.3) 1 (0.3)
Renal tubular disorder 1 (0.3) 1 (0.3)
Allergic dermatitis 1 (0.3) 1 (0.3) 1 (0.3)
Macular rash 1 (0.3) 1 (0.3) 1 (0.3)
Vesicular rash 1 (0.3) 1 (0.3) 1 (0.3)
Treatment-emergent grade 3–4 laboratory abnormalities occurring in ≥2% patients
  n = 310 n = 310 n = 292
Increased creatine kinase 18 (6) 22 (7) 22 (8)
Increased alanine amino transferase 7 (2) 9 (3) 9 (3)
Increased aspartate amino transferase 6 (2) 8 (3) 7 (2)
Increased amylase 6 (2) 8 (3) 7 (2)
Increased lipase 5 (2) 7 (2) 7 (2)
  1. N number of patients; n number of patients with observations; AE adverse event. Serious AEs included any AE that occurred at any dose that resulted in death, a life-threatening situation, inpatient hospitalization, persistent or significant disability/incapacity, congenital anomaly/birth defect in the offspring of a patient who received investigational medicinal product; *Patients may have discontinued due to more than 1 AE.